# SDR 2003UALA00610

- Difficulty date: August 3, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 46,225 hours, 7,611 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO NR 1 ENGINE COMPRESSOR STALL.  AIRCRAFT SURGED ON TAKE OFF AT EPR ABOVE 1.25. SURGE CHECKS FOUND NO DISCREPANCY. EVENT CLASSIFIED AS A GROUP 3 SURGE DUE TO TIP CLEARANCES IN THE HPC.
